# SDR CA990707025

- Difficulty date: June 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: O-Ring
- Condition: Damaged
- Location: Hydraulic Pump
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING, FLAPS SELECTED, 1 UNIT LOST A-SYSTEM HYDRAULIC PRESSURE.  COMPLETED LANDING.  O-RING AT NR  2 ENGINE HYDRAULIC PUMP RIPPLE DAMPER LEAKING.  O-RING REPLACED, A/C SERVICEABLE.
